View : 18 Download: 0

Projective schur division algebras

Title
Projective schur division algebras
Authors
Choi E.Lee H.
Ewha Authors
이혜숙
SCOPUS Author ID
이혜숙scopusscopus
Issue Date
1998
Journal Title
Communications in Algebra
ISSN
0092-7872JCR Link
Citation
vol. 26, no. 5, pp. 1399 - 1407
Indexed
SCIE; SCOPUS WOS scopus
Abstract
[No abstract available]
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE